# SDR CA081106006

- Difficulty date: November 5, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,943 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Arm
- Condition: Cracked
- Location: Nlg Wheel Fork
- Part time: 2,010 hours
- Component: Nlg Wheel Fork
- Component part number: 203220080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH ARMS OF THE NLG WHEEL FORK ASSY WERE FOUND CRACKED APPROXIMATELY 1.75 INCH FWD OF THE WHEEL AXLE BOLT. BOTH ARMS ARE CRACKED THRU THE LOWER PORTION AND A .25 INCH CRACK HAS STARTED ON THE UPPER SIDE OF THE ARMS.
